0
2013
Impact Factor

    Evgenii Ekomasov

    450076, Ufa, Zaki Validi Street, 32
    Bashkir State University, theoretical physics department

    Publications:

    Gumerov A. M., Ekomasov E. G., Kudryavtsev R. V., Fakhretdinov M. I.
    Abstract
    The generation and evolution of localized waves on an impurity in the scattering of a kink of the sine-Gordon equation are studied. It is shown that the problem can be considered as excitation of oscillations of a harmonic oscillator by a short external impulse. The external impulse is modeled by the scattering of a kink on an impurity. The influence of the modes of motion of a kink on the excitation energy of localized waves is numerically and analytically studied. The method of collective coordinate for the analytical study is used. The value of this energy is determined by the ratio of the impurity parameters and the initial kink velocity. It is shown that the dependence of the energy (and amplitude) of the generated localized waves on the initial kink velocity has only one maximum. This behavior is observed for the cases of point and extended impurities. Analytical expression for the amplitude of the localized wave in the case of point impurity is obtained. This allows controlling the excitation energy of localized waves using the initial kink velocity and impurity parameters. The study of the evolution of localized impurities under the action of an external force and damping has shown a good agreement with the nondissipative case. It is shown that small values of the external force have no significant effect on the oscillations of localized waves. An analytical expression for the logarithmic decrement of damping is obtained. This study may help to control the parameters of the excited waves in real physical systems.
    Keywords: sine-Gordon equation, impurity, kink, wave generation
    Citation: Gumerov A. M., Ekomasov E. G., Kudryavtsev R. V., Fakhretdinov M. I.,  Excitation of Large-Amplitude Localized Nonlinear Waves by the Interaction of Kinks of the Sine-Gordon Equation with Attracting Impurity, Rus. J. Nonlin. Dyn., 2019, Vol. 15, no. 1, pp.  21-34
    DOI:10.20537/nd190103
    Fakhretdinov M. I., Zakirianov F. K., Ekomasov E. G.
    Abstract
    Discrete breathers and multibreathers are investigated within the Peyrard–Bishop model. Region of existence of discrete breathers and multibreathers is defined. One, two and three site discrete breathers solutions are obtained. Their properties and stability are investigated.
    Keywords: discrete breathers, multibreathers, Peyrard–Bishop DNA model
    Citation: Fakhretdinov M. I., Zakirianov F. K., Ekomasov E. G.,  Discrete breathers and multibreathers in the Peyrard-Bishop DNA model, Rus. J. Nonlin. Dyn., 2015, Vol. 11, No. 1, pp.  77-87
    DOI:10.20537/nd1501003

    Back to the list